Discussions that mention zoloft

Depression board


Hello, I am new to the board and hope someone can share their experiences with me.

I take Zoloft for anxiety and related depression. I was taking 100mg, but recently it pooped out. So my doctor told me to increase to 125mg, with a view to then increasing to 150mg.

I increased to 125 mg 3 weeks ago. I went through some side effects such as dizziness and fatigue, which I hadn't had from Zoloft before. The people on the anxiety board assured me this was normal.

Anyway, 1 week into the increase, my mood really lifted, and I felt good. That lasted for a week and a half. Then a few days ago my mood came crashing back down again (about the same time the physical side effects eased). I can't explain it very well, but it doesn't feel quite like the depressed mood I had before the increase in dose. I feel restless yet apathetic, a bit weepy, I can't concentrate, and I'm just not myself.

I'm really scared that I had some kind of peak (which coincided with the physical side effects), and now it's back to not working. I want to feel like I did last week.

Has anyone experienced this? Can the good mood effects come and go for the first few weeks, until it has fully kicked in? I've tried most of the other SSRIs, and I had side effects from a tricyclic, so I really hope this increase will work.

I would be grateful to hear your thoughts. Many thanks for reading.
I took Zoloft for a long time. It does take a few weeks to fully kick in if they up your dosage.I had bad mood swings for a few weeks when they up'd my dosage then i felt better when it fully took affect.But if its still happening in a week or two u should call the doctor because my stepmama also had the same problem but it was because the zoloft had stopped working for her. They will either try to up the dosage again or change your medicine...I hope i've helped you out some please let me know how it goes.